Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mutation of knots


Author: C. Kearton
Journal: Proc. Amer. Math. Soc. 105 (1989), 206-208
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1989-0929430-1
MathSciNet review: 929430
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In general, mutation does not preserve the Alexander module or the concordance class of a knot.


References [Enhancements On Off] (What's this?)

  • [APR] R. P. Anstee, J. H. Przytyck, and D. Rolfsen, Knot polynomials and generalized mutation, Topology Appl. (to appear). MR 1007103 (90h:57003)
  • [B] E. Bayer, Unimodular Hermitian and skew-Hermitian forms, J. Algebra 74 (1982), 341-373. MR 647245 (83c:10028)
  • [BHK] E. Bayer, J. A. Hillman, and C. Kearton, The factorization of simple knots, Math. Proc. Cambridge Philos. Soc. 90 (1981), 495-506. MR 628832 (83e:57005)
  • [K] C. Kearton, Noninvertible knots of codimension 2, Proc. Amer. Math. Soc. 40 (1973), 274-276. MR 0341466 (49:6217)
  • [LM] W. B. R. Lickorish and K. C. Millett, A polynomial invariant of oriented links, Topology 26 (1987), 107-141. MR 880512 (88b:57012)
  • [L] C. Livingston, Knots which are not concordant to their reverses, Quart. J. Math. Oxford 34 (1983), 323-328. MR 711524 (85d:57005)
  • [MT] H. R. Morton and P. Traczyk, Knots, skeins and algebras, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929430-1
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society